# SDR 97UAL900363

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9022U
- Make and model: Boeing 737222
- Aircraft serial: 19060
- Engine: Pwa JT8D7B
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CONTINUOUS STICK SHAKER BETWEEN 210 AND 250 KIAS.  STOPPED WHEN CIRCUIT BREAKER WAS PULLED.
